MathSciNet Relay Station
MathSciNet bibliographic data
MR2869017 17B10
Bennett, Matthew; Chari, Vyjayanthi; Greenstein, Jacob; Manning, Nathan On homomorphisms between global Weyl modules. Represent. Theory 15 (2011), 733–752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement